Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can I take nexium and gaviscon to treat GERD ? What other treatment is available for gastric problems ?

Have a recurrence of an old illness like GERD & H.Pylori?Please help.. Im 26 years old female, on this year Jan i have suffering gastric . I have go see dr and do upper endoscopy. I be diagnose have GERD and H.Pylori. I have take medicine be given by dr. Seem recover ready. Recently i face a same problem, i feel heart burn and pain at my upper abdomen . I loss appetite and feel uncomforted especially at night side. I cant sleep well. I dont know whether i need go see dr again, i just worry is given a same medicine. I still have nexium and the gaviscon. Is it whether i can continue this two medicine?What should i do, As in my position i didn t have any stressed..can any opinion given? Thank you Yenying
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  811
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
If you have heartburn and symptoms of GERD, follow these instructions everyday -
(1) Avoid eating spicy food, concentrated fruit juices, hot food, hard food
(2) Drink plenty of water, some curds, milk to give relief
(3) Don't lie down immediately after eating food. Lie with your head end of the bed 15cm high using pillows.
(4) Continue taking the medication given by the Doctor.

You may request the Doctor to do an endoscopy to confirm if you have GERD. Discuss other possible methods of treatment also.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor